
T-Minic Plus Syrup
Manufacturer
Glaxo SmithKline Pharmaceuticals Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
T-Minic Plus Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine, used to treat common cold symptoms in children.
Dosage Form
Syrup
Introduction
T-Minic Plus Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. It is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine, which relieves allergy symptoms, pain, and fever.
Directions for Use
T-Minic Plus Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
T-Minic Plus Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine T-Minic Plus Syrup with other cold and flu medicines as that may lead to side effects Stop T-Minic Plus Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Notril Plus Syrup

Grilinctus Paediatric Syrup

Rizcold Syrup

Corico P Syrup

Codysil Syrup

Decold Syrup

Histarine 1 mg/125 mg/2.5 mg Syrup

Gl Cold Syrup

Triaminic Plus 1 mg/125 mg/2.5 mg Syrup
